# SDR UPS04243611

- Difficulty date: December 16, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT FLICKERS VERY DIM WHEN SWITCH PLACED TO ON.  REMOVED AND REPLACED EMERGENCY LIGHT PER 33-50-1, TEST OK.
